# SDR CA101103004

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 3,984 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FASTENERS HOLDING THE LUGGAGE COMPARTMENT LOWER ACCESS PANEL FAILED, THUS, PERMITTING OBJECTS STORED IN THE LUGGAGE BAY TO MIGRATE AFT INTO THE AIRCRAFT TAIL SECTION. SEVERAL OF THE OBJECTS BECAME ENTANGLED IN THE CONTROL CABLES.
